Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: this is crazy

  1. #1
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618

    Exclamation this is crazy

    ok, i was running pct 100mg clomid, and 20mg nolva ed. then in a metting my vision became blurry, and i got realy dizzy. it was to the point were i couldent drive for a couple days. i then stopped taking the clomid, that was about a week ago. but im still having vision problems, and they got worse after i went tanning yesturday, and yes i wore gogles. i was seing some stars yesturday, and and my vision was doing some realy weird things. like when you look into water, and you can see your reflection, but everything is moving a little bit, thats almost how it seems. i was also seing double of some things. i went to the eye docter and he said my eyes were fine, 20-20, and that i prab had a viris, because i told him i was having some vision problems, but not about the clomid. so why do you think my vision got worse after i went tanning, and what should i do now, its already been a week and 3 days, and im still having vision problems. im starting to wonder if i will always have messed up vision. thanks

  2. #2
    joop is offline Junior Member
    Join Date
    Nov 2005
    Posts
    94
    1. Stop using clomid immediately.

  3. #3
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    i know, i havent taken any since last tues.

  4. #4
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    what do you guys think.

  5. #5
    joop is offline Junior Member
    Join Date
    Nov 2005
    Posts
    94
    I'm not sure if you know, but a side effect of clomid is that it can cause visual disturbances. I know this all too well because it has happened to me, on my very first cycle about 7yrs ago, the first day I took clomid I got up in the middle of the night to pee and happened to pass my arm in front of my face - only to see a massive tracer follow my arm. Anyway, I continued with my clomid PCT for 3 weeks and thought it would be fine once I came off. Well, it wasn't... in fact I still have this problem, it mainly happens at night (during the day too, but not as noticeable), and especially when I'm very tired. Needless to say, I only use Nolvadex for PCT these days.

  6. #6
    joop is offline Junior Member
    Join Date
    Nov 2005
    Posts
    94
    Quote Originally Posted by roger24
    what do you guys think.
    I think cross your fingers are hope it gets better in time. There's nothing that can really be done about it, as far as I'm aware.

  7. #7
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    so there would be no use in going to the doc, and telling him i took clomid. if it is going to go away how long will it take. does anyone else have any exsperiances with this, or any advice.

  8. #8
    joop is offline Junior Member
    Join Date
    Nov 2005
    Posts
    94
    I guess it's worth a try, I mean, why not.

    But, from the reading I did on it when it first happened to me - I can't remember there being any sort of "cure" for it.

    And yes, it is ****ed up and I think the dangers of clomid should be more widely known.

  9. #9
    ranran is offline Junior Member
    Join Date
    Jul 2004
    Location
    Red Stick La.
    Posts
    132
    Same here, 3 days after using clomid I was suffering from double vision badly, tracers, blurred vision....really scared me. And yes, I too only use nolva now for pct and never have any problem recovering.

    I will say though, that my symptons abated approx. 7-10 days after discontinuing clomid.

    If your symptons do not clear up in the near future, I would be up front with your doc., I mean this is you're health and you're quality of life we're talking about here.

    With that said, I hope all turns out well for you!

  10. #10
    vein-x's Avatar
    vein-x is offline Associate Member
    Join Date
    Sep 2005
    Posts
    488
    Sh*t!! Is this how it always is on Clomid? Anyone else successfully run Clomid without tracers or vision problems?

    Is it really worth the risk?? I bought enough Nolva to run 20mg ED throughout the cycle, but didn't end up running it. What I'm trying to say is: I've got plenty of Nolva, so do I run them both or JUST Nolva? I don't wanna permanently lose my vision...

  11. #11
    MarkinHouston's Avatar
    MarkinHouston is offline Associate Member
    Join Date
    Jun 2004
    Posts
    189
    I haven't had any problems with clomid, but if you are it doesn't really matter that others haven't, you should stop. (Don't rule out the possibility that the vision problem is unrelated to the clomid, though. The doc may be right, it may be a virus or something.)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •